MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. UNKN RENASYS HARD / SOFT PORT; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. UNKN RENASYS HARD / SOFT PORT; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801281
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that during npwt utilizing a renasys touch, the dressing was not compressed, and it was not confirmed that the sponge of in the softport was damaged.There was no delay.There was no patient harm.The treatment was continued with a the back-up device.The canister and softport were discarded and the lot number could not be confirmed.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, was used in treatment was not returned for evaluation with all additional information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.Probable root cause maybe a component failure.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
UNKN RENASYS HARD / SOFT PORT
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11492362
Report Number8043484-2021-00589
Device Sequence Number14197979
Product Code OMP
UDI-Device Identifier05000223494476
UDI-Public05000223494476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181204
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801281
Device Catalogue Number66801281
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1